MathSciNet Relay Station
MathSciNet bibliographic data
MR1988112 60F10 (60J25)
Gao, Fuqing; Wang, Qinghua Upper bound estimates of the Cramér functionals for Markov processes. Potential Anal. 19 (2003), no. 4, 383–398.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement